Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 25, Number 114
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Contractive difference schemes for symmetric hyperbolic systems
Philip Brenner and Vidar Thomée PDF
Math. Comp. 25 (1971), 205-217
Stable difference schemes with uneven mesh spacings
Melvyn Ciment PDF
Math. Comp. 25 (1971), 219-227
Third and fourth order accurate schemes for hyperbolic equations of conservation law form
Gideon Zwas and Saul Abarbanel PDF
Math. Comp. 25 (1971), 229-236
A fourth-order finite-difference approximation for the fixed membrane eigenproblem
J. R. Kuttler PDF
Math. Comp. 25 (1971), 237-256
Difference analogues of quasi-linear elliptic Dirichlet problems with mixed derivatives
Robert S. Stepleman PDF
Math. Comp. 25 (1971), 257-269
An example of ill-conditioning in the numerical solution of singular perturbation problems
Fred W. Dorr PDF
Math. Comp. 25 (1971), 271-283
The convergence of an algorithm for solving sparse nonlinear systems
C. G. Broyden PDF
Math. Comp. 25 (1971), 285-294
Minimax approximations subject to a constraint
C. T. Fike and P. H. Sterbenz PDF
Math. Comp. 25 (1971), 295-298
Improved Newton iteration for integral roots
Richard F. King PDF
Math. Comp. 25 (1971), 299-304
A quadratic formula for finding the root of an equation
Ll. G. Chambers PDF
Math. Comp. 25 (1971), 305-307
Uniform asymptotic expansions of the Jacobi polynomials and an associated function
David Elliott PDF
Math. Comp. 25 (1971), 309-315
Calculation of the gamma function by Stirling’s formula
Robert Spira PDF
Math. Comp. 25 (1971), 317-322
Miniaturized tables of Bessel functions
Yudell L. Luke PDF
Math. Comp. 25 (1971), 323-330
A new method of evaluation of Howland integrals
Chih Bing Ling and Jung Lin PDF
Math. Comp. 25 (1971), 331-337
Uniform computation of the error function and other related functions
F. Matta and A. Reichel PDF
Math. Comp. 25 (1971), 339-344
The lattice structure of multiplicative congruential pseudo-random vectors
W. A. Beyer, R. B. Roof and Dorothy Williamson PDF
Math. Comp. 25 (1971), 345-363
The fast Fourier transform in a finite field
J. M. Pollard PDF
Math. Comp. 25 (1971), 365-374
A note on a conjecture of L. J. Mordell
Michael A. Malcolm PDF
Math. Comp. 25 (1971), 375-377
Chains of quadratic residues
Hansraj Gupta PDF
Math. Comp. 25 (1971), 379-382
On the divisibility of an odd perfect number by the sixth power of a prime
Wayne L. McDaniel PDF
Math. Comp. 25 (1971), 383-385
Rational approximations to $\pi$
K. Y. Choong, D. E. Daykin and C. R. Rathbone PDF
Math. Comp. 25 (1971), 387-392
Reviews and Descriptions of Tables and Books
Math. Comp. 25 (1971), 393-404
Table errata: Tables of toroidal harmonics. I: Orders 0–5, all significant degrees (Aerospace Res. Lab., Office of Aerospace Res., United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969) by Fettis and James C. Caslin
Henry E. Fettis PDF
Math. Comp. 25 (1971), 405-407
Table Errata
Math. Comp. 25 (1971), 405-408
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Anthony J. Strecok PDF
Math. Comp. 25 (1971), 405
Table errata: Tables of toroidal harmonics, II: Orders 5–10, all significant degrees (Aerospace Res. Lab., Office of Aerospace Res. United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969) by Fettis and James C. Caslin
Henry E. Fettis PDF
Math. Comp. 25 (1971), 407-408
Corrigendum to: “On generating infinitely many solutions of the Diophantine equation $A^{6}+B^{6}+C^{6}=D^{6}+E^{6}+F^{6}$” (Math. Comp. 24 (1970), 453–454) by Simcha Brudno
Daniel Shanks PDF
Math. Comp. 25 (1971), 409
Math. Comp. 25 (1971), 409
Corrigendum to: “Statistical study of digits of some square roots of integers in various bases” (Math. Comp. 24 (1970), 455–473) by W. A. Beyer, N. Metropolis and J. R. Neergaard
Daniel Shanks PDF
Math. Comp. 25 (1971), 409
Math. Comp. 25 (1971), 411